# SDR AALA20131126019

- Difficulty date: November 25, 2013
- Submitted: December 2, 2013
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 80,721 hours, 37,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HAND HELD PORTABLE EMERGENCY LIGHT AT LT NR 1 DOOR INOPERATIVE.  REPLACED HAND HELD PORTABLE LIGHT.  OPERATIONS CHECKED NORMAL.
